MAUDE Adverse Event Report: FISHER & PAYKEL HEATHCARE LTD F&P FLEXITRUNK; NASAL TUBING

FISHER & PAYKEL HEATHCARE LTD F&P FLEXITRUNK; NASAL TUBING
Model Number BC190-05
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in belgium reported via a fisher & paykel healthcare (f&p) field representative that the tubing of a bc191-05 flexitrunk nasal tubing was broken.There was no reported patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Section g4: no 510(k) number was included in section g4 of the report because the device is exempted from pma pathway to regulatory approval.Fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.

Brand Name
F&P FLEXITRUNK
Common Device Name
NASAL TUBING
Manufacturer (Section D)
FISHER & PAYKEL HEATHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEATHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargus banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24764544
Report Number9611451-2026-01189
Device Sequence Number21169366
Product Code BZO
UDI-Device Identifier09420012413390
UDI-Public(01)09420012413390(10)2103725239(11)250414(17)280414
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC190-05
Device Catalogue NumberBC190-05
Device Lot Number2103725239
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown